# SDR CA041112003

- Difficulty date: August 16, 2004
- Submitted: March 3, 2005
- Operation: General aviation
- Make and model: Dhav DHC8301
- Engine: Pwa PW123
- Propeller: Hamstd 14SF23
- System (JASC): 3234 · Landing Gear Selector
- Part: Selector
- Part number: 574205A
- Part serial: 860
- Condition: Malfunctioned
- Location: Mlg
- Stage of operation: AP
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

(CAN) UNABLE TO EXTEND GEAR DURING APPROACH. THE THREE INDICATIONS LIGHTS REMAINS IN RED AND THE LG SELECTOR HANDLE WAS AMBER. EMERGENCY LANDING GEAR EXTENSION CARRIED OUT.LANDING GEAR SELECTOR VALVE, STRIPREPORT FOUND CORE ASSY. HAD MUSHROOMED & WAS OUT OF ROUND AT THE TOP. UNIT OVERHAULED.
